# SDR AT0000445

- Difficulty date: September 11, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND VERTICAL STABILIZER RIGHT SKIN GOUGED BEYOND LIMITS.  REMOVED AND REPLACED SKIN IAW DC9 SRM 51-10-02, 51-10-04, 51-30-01, 51-30-02, AND 51-30-05.
